# SDR DL72S954289

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STATION 930 FRAME ABOVE PREVIOUS REPAIR CRACKED BETWEEN BOTTOM OF WINDOW AND STRINGER 14L.  REPAIR DOUBLER WAS MADE AND INSTALLED PER M/M 53-10-4 FIG 25.
